MathSciNet Relay Station
MathSciNet bibliographic data
MR463374 (57 #3326) 26A15
Baston, V. J.; Bostock, F. A. An incidence theorem for a class of continuous real functions. Proc. Amer. Math. Soc. 64 (1977), no. 2, 295–299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement